PL EN


2008 | 55 | 4 | 24-27
Article title

ONCE MORE ABOUT PROPORTIONAL ECONOMIC-SOCIAL GROWTH

Authors
Title variants
Languages of publication
PL
Abstracts
EN
Tthe article presents correction and supplement to a set of articles, mentioned in the list of literature and proposes the method of calculation proportional economic-social growth.
Year
Volume
55
Issue
4
Pages
24-27
Physical description
Document type
ARTICLE
Contributors
  • S. Bartosiewicz, Wyzsza Szkola Bankowa we Wroclawiu, ul. Fabryczna 28, 53-009 Wroclaw, Poland
References
Document Type
Publication order reference
Identifiers
CEJSH db identifier
09PLAAAA055114
YADDA identifier
bwmeta1.element.38689130-b96a-3f9f-aa42-9cbce998be54
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.